i am afraid to fill it because of all of the side effects. It seems to me a patient is on the drug and it does not work the discontinuance of the drug is difficult and causes some severe withdrawal symptoms.
Many people find lexapro a great med,i was on it myself before for a long time and it worked well and i was able to come off it without any difficultly.
Everyone reacts to meds in a different way and the side effects are minimal with this med,if you experience some,they will be mild and will go away within a few days,some do not experience any side effects while starting this.
You were prescribed this,so you should give it a try at least,you wont know until you try and if the side effects are unbearable go back to your gp and explain the situation to him/her.
Hope this helps
Best of luck with it and hope you feel better soon
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone who has gotten off Lexapro because of its bad side effects (I've been on it for 4 years?
Posted 16 Jan 2010 • 1 answer
Posted 11 May 2010 • 1 answer
Posted 5 Aug 2010 • 1 answer
Posted 22 Jun 2013 • 1 answer
Posted 22 Jul 2014 • 4 answers